MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION EXL WITH LOCI MODULE (LM); DIMENSION EXL WITH LM

SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION EXL WITH LOCI MODULE (LM); DIMENSION EXL WITH LM
Model Number DIMENSION EXL WITH LM
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/12/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer contacted siemens to report a discordant, falsely elevated inorganic phosphorous (phos) patient sample test result was obtained from a dimension exl with loci module (lm) instrument.Siemens connected to the instrument remotely and found that quality control materials processed after the patient sample were elevated.The customer replaced the flex reagent cartridge, recalibrated, ran quality control materials with acceptable results and, following established laboratory practice, repeated the sample.The sample was recentrifuged prior to repeat testing.There are no other reports of discordant phos test results.The cause of the discordant, falsely elevated phos patient sample test result is unknown.The instrument is performing within specifications.No further evaluation of the device is needed.
 
Event or Problem Description
A discordant, falsely elevated inorganic phosphorous (phos) patient sample test result was obtained from a dimension exl with loci module (lm) instrument.The initial test result was reported to the physician(s).The same sample was repeated on the same instrument where a lower test result was obtained.A corrected test report was issued to the physician(s).There are no reports of patient intervention, or adverse health consequences due to the discordant, falsely elevated inorganic phosphorous test result.

Brand Name
DIMENSION EXL WITH LOCI MODULE (LM)
Common Device Name
DIMENSION EXL WITH LM
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
po box 6101
newark, de
MDR Report Key9831755
Report Number2517506-2020-00101
Device Sequence Number16857812
Product Code JJE
UDI-Device Identifier00630414593593
UDI-Public00630414593593
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K130276
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDIMENSION EXL WITH LM
Device Catalogue Number10639337
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/20/2020
Initial Report FDA Received Date03/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1